# SDR DXTA2019102192964

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 12,000 hours, 9,182 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 8323712
- Condition: Dirty
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR - DIRTY SOCK SMELL. NOTICED DURING DESCENT APU OFF.  REMOVED AND REPLACED WATER SEPARATOR CONDENSER BAG AND PERFORMED SYSTEM OPERATIONAL CHECK. NO DEFECTS NOTED. REF: CE 560XL MM 21-51-00
